# SDR AALA2020031319008

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,003 hours, 26,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3948
- Condition: Failed
- Location: Cabin
- Part time: 59,736 hours, 25,825 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FORWARD LEFT EMERGENCY POWER SUPPLY UNIT FAILED CIDS TEST. REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-401.
